# SDR 2003UALA00393

- Difficulty date: December 24, 2002
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Engine: Pwa PW4077
- System (JASC): 2710 · Aileron Control System
- Part: Attach Fitting
- Part number: 113W70031
- Part serial: WA077
- Condition: Cracked
- Location: Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKED ACTUATOR FITTINGS.  REPLACED BOTH INBOARD AND OUTBOARD FITTINGS
